Sommes de sous-ensembles
Journal de Théorie des Nombres de Bordeaux, Volume 3 (1991) no. 1, pp. 55-72.

A set 𝒜 is said to be admissible if the sums of the elements of two subsets of 𝒜 of different cardinalities are different. We shall prove that if 𝒜1,2,,N is an admissible set, then Card𝒜(1+o(1))(143/127) 1/2 N improving preceding results of Erdös and Straus. From numerical calculations, some conjectures are given. Finally, we construct an infinite admissible set 𝒜 such that A ( x ) = a 𝒜 ; a x > > x 5 - 2 6 .

On dit qu'un ensemble 𝒜 est admissible si les sommes des éléments de deux sous ensembles de 𝒜 de cardinaux différents sont différentes. Nous démontrons que si 𝒜1,2,,N est admissible, alors Card A(1+o(1))(143/27) 1/2 N, améliorant ainsi les résultats de Erdös et Straus, et nous formulons quelques conjectures d'après des calculs numériques. Enfin nous construisons un ensemble infini admissible 𝒜 vérifiant A ( x ) = Card a 𝒜 ; a x > > x 5 - 2 6 .

@article{JTNB_1991__3_1_55_0,
     author = {P. Erd\"os and J.-L. Nicolas and A. S\'arkozy},
     title = {Sommes de sous-ensembles},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {55--72},
     publisher = {Universit\'e Bordeaux I},
     volume = {3},
     number = {1},
     year = {1991},
     doi = {10.5802/jtnb.42},
     zbl = {0742.11008},
     mrnumber = {1116101},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.42/}
}
TY  - JOUR
TI  - Sommes de sous-ensembles
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1991
DA  - 1991///
SP  - 55
EP  - 72
VL  - 3
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.42/
UR  - https://zbmath.org/?q=an%3A0742.11008
UR  - https://www.ams.org/mathscinet-getitem?mr=1116101
UR  - https://doi.org/10.5802/jtnb.42
DO  - 10.5802/jtnb.42
LA  - fr
ID  - JTNB_1991__3_1_55_0
ER  - 
%0 Journal Article
%T Sommes de sous-ensembles
%J Journal de Théorie des Nombres de Bordeaux
%D 1991
%P 55-72
%V 3
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.42
%R 10.5802/jtnb.42
%G fr
%F JTNB_1991__3_1_55_0
P. Erdös; J.-L. Nicolas; A. Sárkozy. Sommes de sous-ensembles. Journal de Théorie des Nombres de Bordeaux, Volume 3 (1991) no. 1, pp. 55-72. doi : 10.5802/jtnb.42. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.42/

[1] P. Erdös, Számelméleti megjegyzések, III, Mat. Lapok 13 (1962), 28-38. | MR: 144871 | Zbl: 0123.25503

[2] E.G. Straus, On a problem in combinatorial number theory, J. Math. Sci. I (1966), 77-80. | MR: 201411 | Zbl: 0149.28503

Cited by Sources: